Completely continuous multipliers from L 1 (G) into L (G)
Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 137-154.

For a locally compact Hausdorff group G we investigate what functions in L (G) give rise to completely continuous multipliers T g from L 1 (G) into L (G). In the case of a metrizable group we obtain a complete description of such functions. In particular, for G compact all g in L (G) induce completely continuous T g .

Étant donné un groupe G localement compact et séparé, nous étudions les fonctions g de L (G) qui induisent des convoluteurs T g complètement continus de L 1 (G) dans L (G). Dans le cas d’un groupe métrisable nous obtenons une description complète de ces fonctions.

@article{AIF_1984__34_2_137_0,
     author = {Crombez, G. and Govaerts, Willy},
     title = {Completely continuous multipliers from $L_1(G)$ into $L_\infty (G)$},
     journal = {Annales de l'Institut Fourier},
     pages = {137--154},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {34},
     number = {2},
     year = {1984},
     doi = {10.5802/aif.968},
     zbl = {0518.42009},
     mrnumber = {86b:43003},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.968/}
}
TY  - JOUR
TI  - Completely continuous multipliers from $L_1(G)$ into $L_\infty (G)$
JO  - Annales de l'Institut Fourier
PY  - 1984
DA  - 1984///
SP  - 137
EP  - 154
VL  - 34
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.968/
UR  - https://zbmath.org/?q=an%3A0518.42009
UR  - https://www.ams.org/mathscinet-getitem?mr=86b:43003
UR  - https://doi.org/10.5802/aif.968
DO  - 10.5802/aif.968
LA  - en
ID  - AIF_1984__34_2_137_0
ER  - 
%0 Journal Article
%T Completely continuous multipliers from $L_1(G)$ into $L_\infty (G)$
%J Annales de l'Institut Fourier
%D 1984
%P 137-154
%V 34
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.968
%R 10.5802/aif.968
%G en
%F AIF_1984__34_2_137_0
Crombez, G.; Govaerts, Willy. Completely continuous multipliers from $L_1(G)$ into $L_\infty (G)$. Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 137-154. doi : 10.5802/aif.968. https://aif.centre-mersenne.org/articles/10.5802/aif.968/

[1] G. Crombez and W. Govaerts, Weakly compact convolution operators in L1(G), Simon Stevin, 52 (1978), 65-72. | MR | Zbl

[2] G. Crombez and W. Govaerts, Towards a classification of convolution-type operators from l1 to l∞, Canad. Math. Bull., 23 (1980), 413-419. | MR | Zbl

[3] J. Diestel and J. J. Uhl, Vector measures, Math. Surveys n° 15, Amer. Math. Soc., Providence, R.I., 1977. | MR | Zbl

[4] N. Dunford and J. T. Schwartz, Linear operators, part I, New-York, Interscience, 1958. | MR | Zbl

[5] R. E. Edwards, Functional analysis, New-York, Holt, Rinehart and Winston, 1965. | MR | Zbl

[6] R. Herman, Generalizations of weakly compact operators, Trans. Amer. Math. Soc., 132 (1968), 377-386. | MR | Zbl

[7] E. Hewitt and K. A. Ross, Abstract harmonic analysis, I, Berlin, Springer, 1963.

[8] A. Pelczynski, On strictly singular and strictly cosingular operators, II, Bull. Acad. Polon. Sci., Sér. Sc. Math. Astronom. Phys., 13 (1965), 37-41. | MR | Zbl

[9] A. Pietsch, Operator ideals, Amsterdam, North-Holland Publ. Comp., 1980. | MR | Zbl

[10] K. Ylinen, Characterizations of B(G) and B(G)∩AP(G) for locally compact groups, Proc. Amer. Math. Soc., 58 (1976), 151-157. | MR | Zbl

Cited by Sources: